Search dblp for Publications

export results for "toc:db/journals/apal/apal125.bht:"

 download as .bib file

@article{DBLP:journals/apal/BaldwinH04,
  author    = {John T. Baldwin and
               Kitty L. Holland},
  title     = {Constructing omega-stable structures: model completeness},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {125},
  number    = {1-3},
  pages     = {159--172},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.apal.2003.10.003},
  doi       = {10.1016/j.apal.2003.10.003},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/BaldwinH04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/BerarducciS04,
  author    = {Alessandro Berarducci and
               Tamara Servi},
  title     = {An effective version of Wilkie's theorem of the complement and some
               effective o-minimality results},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {125},
  number    = {1-3},
  pages     = {43--74},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.apal.2003.08.001},
  doi       = {10.1016/j.apal.2003.08.001},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/BerarducciS04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/DowneyLW04,
  author    = {Rod Downey and
               Angsheng Li and
               Guohua Wu},
  title     = {Complementing cappable degrees in the difference hierarchy},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {125},
  number    = {1-3},
  pages     = {101--118},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.apal.2003.10.002},
  doi       = {10.1016/j.apal.2003.10.002},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/DowneyLW04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/DzamonjaS04,
  author    = {Mirna Dzamonja and
               Saharon Shelah},
  title     = {On lhd\({}^{\mbox{*}}\)-maximality},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {125},
  number    = {1-3},
  pages     = {119--158},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.apal.2003.11.001},
  doi       = {10.1016/j.apal.2003.11.001},
  timestamp = {Sat, 05 Sep 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/apal/DzamonjaS04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Lengyel04,
  author    = {Fl{\'{o}}ri{\'{a}}n Lengyel},
  title     = {More existence theorems for recursion categories},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {125},
  number    = {1-3},
  pages     = {1--41},
  year      = {2004},
  url       = {https://doi.org/10.1016/S0168-0072(03)00060-5},
  doi       = {10.1016/S0168-0072(03)00060-5},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Lengyel04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Mildenberger04,
  author    = {Heike Mildenberger},
  title     = {More canonical forms and dense free subsets},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {125},
  number    = {1-3},
  pages     = {75--99},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.apal.2003.10.001},
  doi       = {10.1016/j.apal.2003.10.001},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Mildenberger04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics